# SDR HNAA2025081200567

- Difficulty date: August 12, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 44,030 hours, 39,796 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: CDSP4500501A
- Condition: Clogged
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS RUBBER HOSE SMELL WITH HISSING NOISE IN A ISLE GASPER AREA BETWEEN ROWS 2 AND 8 WITH GASPER FAN RUNNING.  FOUND SEAT 8B GASPER TO BE CLOGGED. R/R'D PSU GASPER AIR ASSY IAW MM 25-22-05, OPS CK GOOD.
